BibTeX record journals/csda/BelaliaBL17

download as .bib file

@article{DBLP:journals/csda/BelaliaBL17,
  author    = {Mohamed Belalia and
               Taoufik Bouezmarni and
               Alexandre Leblanc},
  title     = {Smooth conditional distribution estimators using Bernstein polynomials},
  journal   = {Comput. Stat. Data Anal.},
  volume    = {111},
  pages     = {166--182},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.csda.2017.02.005},
  doi       = {10.1016/j.csda.2017.02.005},
  timestamp = {Tue, 18 Feb 2020 13:55:08 +0100},
  biburl    = {https://dblp.org/rec/journals/csda/BelaliaBL17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics